# SDR UALA2010010700096

- Difficulty date: January 7, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 59,186 hours, 11,067 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: S343T00343
- Part serial: P48559
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM UNDERSIDE OF LT WING ROOT. APU SHUT OFF VALVE (LOCATED LT WING ROOT AFT SPAR) HAS A SEVERE FUEL LEAK WHEN VALVE IS OPEN AND DC FUEL PUMP IS ENERGIZED. REPLACED APU FUEL VALVE AND SEALS. INSTALLED ACTUATOR AND SAFETIED.
